Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 271, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 23, 2017, 9:58 PM CDT for Delta County, Fannin County, Hunt County, Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2017, 9:58 PM CDT (02:58 UTC)
- Expired
- Jun 23, 2017, 10:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 65.0 mph
Counties Delta County, TX, Fannin County, TX, Hunt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 166 km from the middle of the area, began a volume at 02:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.0 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2227 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 2004 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
173
WUUS54 KFWD 240258
SVRFWD
TXC119-147-231-240345-
/O.NEW.KFWD.SV.W.0271.170624T0258Z-170624T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
958 PM CDT FRI JUN 23 2017
The National Weather Service in Fort Worth has issued a
* Severe Thunderstorm Warning for...
Northeastern Hunt County in north central Texas...
Western Delta County in north central Texas...
Southeastern Fannin County in north central Texas...
* Until 1045 PM CDT.
* At 958 PM CDT, a severe thunderstorm was located 8 miles northwest
of Cooper, or 14 miles north of Commerce, moving south at 20 mph.
HAZARD...65 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Commerce, Cooper, Cooper Lake Park Doctors Creek, Ladonia, Pecan
Gap and Neylandville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection get inside a sturdy structure and stay away from
windows.
Heavy rainfall is occurring with this storm, and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3330 9568 3331 9570 3330 9576 3325 9579
3323 9584 3321 9586 3321 9606 3352 9593
3352 9586 3346 9586 3346 9582 3350 9577
3349 9570 3348 9569 3331 9565
TIME...MOT...LOC 0258Z 002DEG 15KT 3344 9582
HAIL...1.00IN
WIND...65MPH
$$
24-Bain1 follow-up statement
120
WWUS54 KFWD 240339
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1039 PM CDT FRI JUN 23 2017
TXC147-240349-
/O.CAN.KFWD.SV.W.0271.000000T0000Z-170624T0345Z/
Fannin TX-
1039 PM CDT FRI JUN 23 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FANNIN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area, Therefore, the warning has been cancelled for
Fannin County.
LAT...LON 3330 9568 3331 9570 3330 9576 3325 9579
3323 9584 3321 9586 3321 9606 3339 9598
3341 9586 3346 9586 3346 9582 3349 9578
3349 9570 3348 9569 3331 9565
TIME...MOT...LOC 0339Z 022DEG 16KT 3328 9595
$$
TXC119-231-240345-
/O.CON.KFWD.SV.W.0271.000000T0000Z-170624T0345Z/
Hunt TX-Delta TX-
1039 PM CDT FRI JUN 23 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHEASTERN HUNT AND WESTERN DELTA COUNTIES...
At 1039 PM CDT, a severe thunderstorm was located near Commerce,
moving south at 20 mph.
HAZARD...65 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Commerce, Cooper, Cooper Lake Park Doctors Creek, Pecan Gap and
Neylandville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
&&
LAT...LON 3330 9568 3331 9570 3330 9576 3325 9579
3323 9584 3321 9586 3321 9606 3339 9598
3341 9586 3346 9586 3346 9582 3349 9578
3349 9570 3348 9569 3331 9565
TIME...MOT...LOC 0339Z 022DEG 16KT 3328 9595
HAIL...1.00IN
WIND...65MPH
$$
24-BainWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 7:14 PM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, Jun 23, 7:14 PM CDT, 2 hours 44 minutes before
Area Forecast Discussion...UPDATED National Weather Service Fort Worth TX 714 PM CDT Fri Jun 23 2017 .AVIATION... /00Z TAFs/ Concerns...Thunderstorms at all the TAF airports and MVFR cigs. A combination of pre-frontal wind shifts, outflow boundaries and a cold front are moving across parts of Texas and Oklahoma this evening. While confidence is high that rain will occur in North and Central Texas overnight and into Saturday morning, the smaller details of timing and duration of rain will continue to be adjusted through the period. The latest thinking is some isolated to scattered storms are possible in the DFW area between 03-08Z as one boundary pushes into the region, but better rain chances are after 08Z when the cold front and an upper level disturbance move into the area. Most of the thunder activity should move south of the DFW area by mid morning with some additional shower and thunderstorm activity lingering through about midday. For Waco, the window for rain and storm activity looks to be between 09-13Z with some shower activity prevailing through about midday. Some of the storms could be strong or even severe with a main threat for severe criteria winds and brief heavy rainfall, and possibly some hail. MVFR cigs are expected around daybreak at all the TAF sites, with an improvement to VFR around midday in the Metroplex, but likely not until mid afternoon for KACT. South to southeast winds this evening will become northeast and north later this evening and overnight. JLDunn && .SHORT TERM... /Issued 312 PM CDT Fri Jun 23 2017/ /Tonight and Saturday/ Temperatures this afternoon have rocketed into the upper 90s to near 100 degrees across the western 2/3rds of our CWA, with lower to mid 90s showing up to the east. Dewpoint temperatures have been hesitant to mix out so far, although we are seeing them slowly fall into the lower 70s for the most part. The resulting heat index values are an oppressively uncomfortable 100 to 110 degrees at this hour, but these will fall below the century mark around or shortly after 7 PM. Regional surface observations, radar, and satellite data depict a southeastward-advancing cold front which stretches from the Texas Panhandle, northeast towards Frederick, Oklahoma, and just south of Oklahoma City. Winds ahead of the actual cold front appear to be steadily backing, which is effectively reducing the along-front surface convergence. That said, velocity tensor plots show a local max in convergence just north of the Red River, which is co- located with a field of agitated cumulus and a previously robust thunderstorm over Ardmore. With dewpoints in the low/mid 70s, convective inhibition has all but eroded, with MLCAPE values soaring towards 2000-3000 J/kg at this hour. As a result, we expect additional isolated convection to gradually materialize through the late afternoon hours mainly near the Red River, before gradually slinking southward through the mid-late evening hours. At this point, it appears any isolated thunderstorm activity would most likely impact the DFW Metroplex towards the 7-10 PM timeframe. Given DCAPE values well in excess of 1200 J/kg across all of the region and 1000-700 mb theta-e deficits approaching 35 K, any storms that develop will have the potential to produce severe-caliber downburst wind gusts this afternoon and evening. There will also be a threat for 1" hail given the tremendous instability in place, but a dearth of deep layer wind shear mean very large hail is unlikely. The main area of concern for severe storms during this period appears to be from near the I-20 corridor and points north to the Red River. As these storms continue slowly southward, we may see a slow downtrend in coverage and intensity with the loss of daytime heating. Any respite will be short-lived, however, as an additional disturbances begins to impinge upon the region from the north. There is good model agreement that widespread (elevated) showers and thunderstorms will develop late tonight (most likely after midnight). Forecast soundings show dry air will linger, which would support some degree of cold pool amalgamation overnight/early Saturday morning as a loosely organized thunderstorm complex gets going. The orientation of the low-level flow would favor a southwestward motion overnight as this activity surges towards Central Texas. With PWAT values approaching 2 inches (90th+ percentile for this time of year) and deep warm cloud depths over 10 kft, locally heavy rainfall is possible tonight, and this may cause result in localized flash flooding especially along and north of I-20, and east of I-35/35W where incipient storm motions should be slowest. Some of these storms could also be strong, but the overall severe threat will dwindle through the night. This potential convective complex should be ongoing around daybreak on Saturday, but it looks like overall precipitation chances will steadily become confined to our Central Texas counties through the day. While we can't rule out some additional storm development to the north later in the day, we may remain too subsident to warrant anything more than 20-30% PoPs. Carlaw && .LONG TERM... /Issued 312 PM CDT Fri Jun 23 2017/ /Saturday night through Friday/ Both the mid level shortwave and slow-moving surface cold front will be moving into Central and Southeast Texas as we move into Saturday night. The cold front will likely lay up just southwest, or along the Colorado River Basin over the northern Hill Country the remainder of the weekend into Monday. Best rain chances are expected to occur over the southwest half the region closer to the surface front Sunday afternoon and evening, as another subtle shortwave disturbance moves through weak, diffluent, mid level flow during the prime heating part of the day. With relatively weak wind shear and forcing aloft, along with weak convergence near the old surface front, we only expect isolated-scattered diurnal convective activity both Sunday and Monday afternoons. A few stronger storms may occur late in the day over Central TX with gusty winds, frequent lightning, and brief heavy downpours but severe weather is not anticipated. It will be relatively cooler however with our area north of the front and continued cloud cover and spotty rainfall. Overnight lows through Monday will be 65-70 degrees with highs in the mid-upper 80s. The upper high to our west will slowly strengthen and build east toward I-35 mid-late week which will mean warming temperatures. In addition, humidity values will increase once again with surface winds backing to the south. Most areas except the far east will see highs rise back into the 90s and combined with surface dew point temperatures back up into the lower 70s, heat indices will be on the rise again and future Heat Advisory issuances are not out of the question for parts of the area. There are signs of a weakness in mid levels of the atmosphere over the northwest Gulf of Mexico late week that will result in diurnal low convective chances each afternoon/early evening Thursday and Friday across our far southeast counties. Otherwise, a strong upper trough will shift east and move across the Central and Northern Plains Friday Night into Saturday morning that will fire a cluster of storms along a slow-moving surface cold front draped from Northwest Texas/Oklahoma into the Midwest. This front looks to stall just north and west of our area, however the potential for a weakening MCS across areas north of I-20 is certainly possible Friday Night and early Saturday. Being that period is Day 8 of the forecast, we'll keep rain chances relatively low until models get a better handle on the overall system and surface cold front later this week. 05/ && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 72 83 71 85 68 / 70 60 20 30 10 Waco 76 87 72 86 70 / 60 70 30 40 20 Paris 71 81 66 83 64 / 70 50 20 10 10 Denton 70 81 68 84 67 / 70 60 20 30 10 McKinney 71 81 68 84 66 / 70 60 20 20 10 Dallas 73 83 71 86 70 / 70 60 20 30 10 Terrell 74 82 70 85 67 / 70 60 20 30 10 Corsicana 75 85 70 85 68 / 60 70 30 40 20 Temple 77 88 71 86 70 / 50 60 40 50 30 Mineral Wells 70 82 67 83 66 / 70 60 20 40 20 && .FWD WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM CDT this evening for TXZ091>094-102>105- 117>122-131>135-143>148-156>162-174-175. && 82/24
Hazardous weather outlook, Jun 23, 8:17 PM CDT, 1 hour 41 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Fort Worth TX 817 PM CDT Fri Jun 23 2017 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241200- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 817 PM CDT Fri Jun 23 2017 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. Isolated to scattered thunderstorms are expected this evening as a cold front approaches. Scattered to numerous thunderstorms are then expected across all of North and most of Central Texas tonight. A few storms could be strong to severe with damaging winds, hail to 1 inch in diameter and frequent cloud to ground lightning. Locally heavy rainfall may also lead to isolated instances of flash flooding tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Scattered to numerous thunderstorms are expected across all of North and Central Texas Saturday, with the best chances shifting south of a Lampasas to Athens line during the afternoon. Additional thunderstorm chances are expected Saturday night through Monday. Low thunderstorm chances will return to areas mainly east of I-35/35E on Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Limited spotter activation may be requested this evening and overnight. JLDunn
In the hours before
Special weather statement, Jun 23, 4:07 PM CDT, 5 hours 51 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
407 PM CDT FRI JUN 23 2017
TXZ093-103-104-232145-
Collin TX-Denton TX-Grayson TX-
407 PM CDT FRI JUN 23 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DENTON...
NORTHWESTERN COLLIN AND SOUTHWESTERN GRAYSON COUNTIES UNTIL 445 PM
CDT...
At 407 PM CDT, Doppler radar was tracking a strong thunderstorm near
Pilot Point, or 17 miles south of Whitesboro. This storm was nearly
stationary.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Prosper, Celina, Pilot Point, Aubrey, Gunter, Ray Roberts Park Isle
Du Bois and Tioga.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3352 9690 3343 9671 3325 9677 3337 9705
3342 9700 3342 9694 3347 9695
TIME...MOT...LOC 2107Z 027DEG 2KT 3342 9685
92Special weather statement, Jun 23, 6:42 PM CDT, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
642 PM CDT FRI JUN 23 2017
TXZ095-240030-
Lamar TX-
642 PM CDT FRI JUN 23 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAMAR COUNTY UNTIL
730 PM CDT...
At 641 PM CDT, Doppler radar was tracking a strong thunderstorm near
Goodland, or 9 miles southwest of Hugo, moving southwest at 15 mph.
Wind gusts up to 50 mph, torrential rainfall and frequent cloud
to ground lightning will be possible with this storm.
Locations impacted include...
Arthur City, Sumner, Powderly and Paris.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
If on or near Pay Mayse Lake, get out of the water and move indoors
or inside a vehicle. If you can hear thunder, you are close enough
to be struck by lightning. Do not be caught on the water in a
thunderstorm.
&&
LAT...LON 3393 9556 3388 9554 3389 9551 3388 9551
3388 9549 3389 9546 3387 9546 3387 9544
3370 9554 3371 9585 3383 9586 3384 9582
3386 9581 3384 9577 3386 9575 3389 9575
3388 9570 3394 9559
TIME...MOT...LOC 2341Z 033DEG 12KT 3390 9560
24-BainSpecial weather statement, Jun 23, 9:10 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
910 PM CDT FRI JUN 23 2017
TXZ095-106-240315-
Lamar TX-Delta TX-
910 PM CDT FRI JUN 23 2017
...SIGNIFICANT WEATHER ADVISORY FOR LAMAR AND DELTA COUNTIES UNTIL
1015 PM CDT...
At 909 PM CDT, Doppler radar was tracking a strong thunderstorm near
Blossom, or near Paris, moving south at 15 mph. Another storm was
developing near Roxton and will move south at 15 mph as well.
Wind gusts up to 50 mph will be possible with this storm. If on or
near Lake Gibbons or Cooper Lake...get to shore and seek shelter in
a sturdy structure.
Locations impacted include...
Paris, Cooper, Blossom, Deport, Cooper Lake Park Doctors Creek,
Roxton, Pecan Gap, Toco and Sun Valley.
LAT...LON 3336 9533 3337 9545 3335 9550 3335 9553
3336 9554 3335 9556 3336 9559 3331 9565
3330 9568 3331 9570 3330 9576 3325 9579
3322 9586 3374 9585 3374 9531 3338 9531
TIME...MOT...LOC 0209Z 021DEG 14KT 3365 9545
24-BainSpecial weather statement, Jun 23, 9:51 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
951 PM CDT FRI JUN 23 2017
TXZ094-104-105-240315-
Hunt TX-Collin TX-Fannin TX-
951 PM CDT FRI JUN 23 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HUNT...NORTHEASTERN
COLLIN AND SOUTHERN FANNIN COUNTIES UNTIL 1015 PM CDT...
At 950 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Leonard to near Wolfe City to 7
miles southeast of Honey Grove. Movement was southwest at 10 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Commerce, Leonard, Wolfe City, Celeste, Bailey, Blue Ridge, Trenton,
Ladonia, Pecan Gap and Westminster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Seek a safe shelter inside a building or vehicle.
These storms may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
&&
LAT...LON 3355 9586 3326 9586 3326 9650 3340 9650
3340 9639 3349 9638 3349 9596
TIME...MOT...LOC 0250Z 039DEG 8KT 3340 9636 3342 9603 3348 9585
24-BainThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 9:10 PM CDT | Special Weather Statement | FWD | Delta, Lamar | 65 min |
| Jun 23, 9:51 PM CDT | Special Weather Statement | FWD | Fannin | 24 min |
| Jun 23, 10:07 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 53 min |
| Jun 23, 10:12 PM CDT | Special Weather Statement | FWD | Hopkins | 48 min |
| Jun 23, 10:37 PM CDT | Special Weather Statement | FWD | Hopkins | 23 min |
| Jun 23, 11:00 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt | 39 min |
| Jun 23, 11:03 PM CDT | Special Weather Statement | FWD | Hopkins | 42 min |
| Jun 23, 11:33 PM CDT | Areal Flood Advisory | FWD | Hunt | 3 hr |
| Jun 23, 11:43 PM CDT | Special Weather Statement | FWD | Collin, Hunt, Rains, Rockwall | 47 min |
| Jun 23, 11:56 PM CDT | Special Weather Statement | FWD | Dallas | 34 min |
| Jun 23, 11:59 PM CDT | Severe Thunderstorm Warning | FWD | Hunt, Kaufman, Van Zandt | 61 min |
| Jun 24, 12:18 AM CDT | Severe Thunderstorm Warning | FWD | Hunt, Kaufman, Rockwall | 57 min |
| Jun 24, 12:21 AM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Denton | 3 hr |
| Jun 24, 12:30 AM CDT | Special Weather Statement | FWD | Tarrant | 45 min |
| Jun 24, 12:40 AM CDT | Special Weather Statement | FWD | Dallas | 35 min |
| Jun 24, 1:01 AM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 3 hr |
| Jun 24, 1:12 AM CDT | Special Weather Statement | FWD | Tarrant | 48 min |
| Jun 24, 1:17 AM CDT | River Flood Warning | FWD | Dallas | 44 hr |
| Jun 24, 1:21 AM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| Jun 24, 1:22 AM CDT | Special Weather Statement | FWD | Rains, Van Zandt | 38 min |
| Jun 24, 1:31 AM CDT | Special Weather Statement | FWD | Ellis | 29 min |
| Jun 24, 1:40 AM CDT | Areal Flood Advisory | FWD | Tarrant | 3 hr |
| Jun 24, 2:06 AM CDT | Special Weather Statement | FWD | Tarrant | 24 min |
| Jun 24, 2:24 AM CDT | Special Weather Statement | FWD | Hood, Johnson, Somervell | 36 min |
| Jun 24, 3:15 AM CDT | Areal Flood Advisory | FWD | Hood, Somervell | 2 hr |
| Jun 24, 4:11 AM CDT | Special Weather Statement | FWD | McLennan | 34 min |
| Jun 24, 4:32 AM CDT | Special Weather Statement | FWD | Cooke, Jack, Wise | 43 min |
| Jun 24, 4:36 AM CDT | Special Weather Statement | FWD | Falls, Limestone, Robertson | 39 min |
| Jun 24, 4:38 AM CDT | Special Weather Statement | FWD | Falls, Limestone, Robertson | 37 min |
| Jun 24, 4:52 AM CDT | Special Weather Statement | FWD | Palo Pinto, Stephens | 38 min |
| Jun 24, 4:54 AM CDT | Flash Flood Warning | FWD | McLennan | 3 hr |
| Jun 24, 5:26 AM CDT | Special Weather Statement | FWD | Denton, Parker | 49 min |
| Jun 24, 6:24 AM CDT | Areal Flood Advisory | FWD | Tarrant | 3 hr |
| Jun 24, 7:15 AM CDT | Areal Flood Advisory | FWD | Comanche, Eastland, Erath | 3 hr |
| Jun 24, 8:29 AM CDT | Special Weather Statement | FWD | Comanche, Hamilton, Mills | 46 min |
| Jun 24, 8:38 AM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| Jun 24, 8:45 AM CDT | Areal Flood Advisory | FWD | Comanche, Mills | 2 hr |
| Jun 24, 9:59 AM CDT | Areal Flood Advisory | FWD | Collin, Denton, Parker, Tarrant, Wise | 3 hr |
| Jun 24, 10:56 AM CDT | River Flood Warning | FWD | Dallas | 14 hr |
| Jun 24, 11:28 AM CDT | Areal Flood Advisory | FWD | Comanche, Coryell, Erath, Hamilton, Lampasas, Mills | 2 hr |
| Jun 24, 11:32 AM CDT | Areal Flood Advisory | FWD | Dallas | 118 min |
| Jun 24, 2:05 PM CDT | Areal Flood Warning | FWD | Bosque, Comanche, Erath, Hamilton | 3 hr |
| Jun 24, 2:22 PM CDT | River Flood Warning | FWD | Hunt | 18 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.